# SDR REX2008F00035

- Difficulty date: August 7, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N8554A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7554
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO KCLE, WHEN GEAR WAS LOWERED THE AURAL "GEAR DISAGREE" WARNING WENT OFF WITH A RED NOSE GEAR INDICATION.  CREW DECLARED AN EMERGENCY AND MANUALLY LOWERED THE GEAR.  AN OTHERWISE NORMAL APPROACH AND LANDING WAS MADE AT KCLE.  MAINTENANCE PERFORMED A HYDRAULIC SYSTEM BLEED ON SYSTEM 3 AND PERFORMED A FUNCTIONAL CHECK OF THE LANDING GEAR EXTENSION AND RETRACTION.  ACFT WAS RELEASED FOR SERVICE.  (S)
